# SDR DALA2018012200385

- Difficulty date: January 21, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 90,024 hours, 12,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD AISLE EMERGENCY LIGHT IS BROKEN AT SEAT 19R. REPLACED LIGHT ASSEMBLY. SYSTEM OPERATION IS NORMAL.
